# SDR SWAA2018032020547

- Difficulty date: March 16, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 46,786 hours, 27,318 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Unsecure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE INADVERTENTLY FELL OUT COMPARTMENT, DID NOT DEPLOY, STILL OPERATIONAL.  REINSTALLED SLIDE IAW MT.
